Acta Applicandae Mathematicae

, Volume 123, Issue 1, pp 99–112

Regularity Issue of the Navier-Stokes Equations Involving the Combination of Pressure and Velocity Field



We establish some regularity criteria for the incompressible Navier-Stokes equations in a bounded three-dimensional domain concerning the quotients of the pressure, the velocity field and the pressure gradient.


Navier-Stokes equations Regularity criterion A priori estimates 

Mathematics Subject Classification

35B45 35B65 76D05 

Copyright information

© Springer Science+Business Media B.V. 2012

Authors and Affiliations

  1. 1.College of Mathematics and Information ScienceWenzhou UniversityZhejiangP.R. China
  2. 2.Département de Physique ThéoriqueUniversité de GenèveGenèveSwitzerland

Personalised recommendations